RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 57, Issue 1  


Approximation of functions in the space $L_2(\mathbb R^N;\exp(-|x|^2))$
V. A. Abilov, M. V. Abilov
3
On approximation properties of sets with convex complement
V. S. Balaganskii
20
Best linear methods of approximation and widths of classes of analytic functions in a disk
S. B. Vakarchuk
30
On the behavior of solutions to the Cauchy problem for nonlinear degenerate parabolic systems with large time values
A. V. Vlaskin
40
Analogs of the plane axioms for locally conformally Kähler manifolds
V. B. Kontsevaya
48
The Schauder basis in the solution space of a homogeneous convolution equation
A. S. Krivosheev
57
A positive eigenvalue of the transfer operator on the torus
V. V. Kucherenko
72
Lyapunov stability of equilibrium states of reversible systems
M. V. Matveev
90
Finite fundamental groups of three-dimensional manifolds
E. G. Mennike
105

Brief Communications
Completeness of systems of successive primitives in the space $C(\Delta)$ and incomplete systems
P. A. Borodin
118
Application of Bukhshtab functions
E. V. Vakhitova
121
Existence of an entire transcendental function of bounded $l$-index
A. A. Gol'dberg, M. N. Sheremeta
126
Quadrangles inscribed in a closed curve
V. V. Makeev
129
Large deviations in the many-body problem
V. P. Maslov, O. Yu. Shvedov
133
Decompositions of rings
I. V. Protasov
137
Converse of Lyapunov's theorem on asymptotic stability to the first approximation for $C$-analytic nonautonomous systems
D. N. Cheban
139
Stability in probability of nonlinear stochastic systems with delay
L. E. Shaikhet
142
Convergence of processes of interpolation in a complex domain
A. V. Shatalina
146
Approximation by polynomials with small coefficients
V. Ya. Èiderman
150
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019